MathSciNet Relay Station
MathSciNet bibliographic data
MR245624 (39 #6930) 16.90
Sandomierski, F. L. A note on the global dimension of subrings. Proc. Amer. Math. Soc. 23 1969 478–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement